# SDR CA070819001

- Difficulty date: August 17, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 6,781 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 6224565001
- Condition: Failed
- Location: Efis
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT`S EFIS DISPLAYED ATT AND FD FLAGS, CO-PILOT FINISHED FLIGHT. REPLACED GYRO, PROBLEM SOLVED. (TC NR 20070819001)
